| Model Number |
45-780828-L |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer but it has not yet been returned.The alleged product issue could not be confirmed.If it is received at a later date, an investigation will be performed and a supplemental report will be submitted.The instructions for use identifies premature separation as a potential complication associated with use of the device.
Event or Problem Description
It was reported that the product "came apart during use." there was no reported patient injury or intervention.
Additional Manufacturer Narrative
The device was received for evaluation and the implant was confirmed to be still attached to the pusher.Based on our investigation findings and clarifying information received from the reporter, there was no coil detachment malfunction.The coil was stretched.Therefore, mvi no longer considers this event a reportable malfunction event.Corrected data: b5.
Event or Problem Description
Updated information was received.No intervention was needed.The coil stretched and was removed from the body with no issue.It did not detach.Outcome of patient was fine.